# SDR WX0A2021021973649

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 41,286 hours, 35,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 851599
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY [EPSU] 11WL FAILS TEST / REMOVED AND REPLACED EPSU [11WL] PER AIRBUS AMM 33-51-38-000-002-A, 33-51-38-400-002-A, 33-51-00-710-001.OPS CHECK GOOD.
